# SDR QXEA2010111700781

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT WING UPPER FUEL TANK PANEL 624ET AND WING MATING SURFACE BOTH HAVE CORROSION.  BLENDED DAMAGED AREA AS REQUIRED ON WING MATING SURFACE AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-445.  COMPLETED REPAIR IAW RD 8/4-57-445 AND RD 8/4-57-442.
